Alert archive / Wisconsin / Frost Advisories in 2011

Frost Advisory 5, NWS Milwaukee, WI

September 30, 20118 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Sep 30, 2011, 3:45 AM CDT for 8 counties in Wisconsin. It took effect at Oct 1, 2011, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 3:45 AM CDT (08:45 UTC)
In effect from
Oct 1, 2011, 2:00 AM CDT
Expired
Oct 1, 2011, 9:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Lafayette County, WI, Marquette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WWUS73 KMKX 300845
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 AM CDT FRI SEP 30 2011

...GUSTY NORTHWEST WINDS DIMINISHING...BUT WILL REMAIN
BLUSTERY TODAY...

...WINDS BECOME VERY LIGHT WEST OF MADISON TONIGHT...LEADING TO
THE LIKELIHOOD OF FROST...

.A STRONG LOW PRESSURE SYSTEM LOCATED OVER LAKE HURON EARLY THIS
MORNING WILL CONTINUE TO MOVE OFF TO THE EAST TODAY. WINDS HAVE
DIMINISHED BELOW ANY WIND WARNING OR ADVISORY LEVELS...BUT WILL
REMAIN BRISK THROUGH MUCH OF THE DAY. EXPECT A FEW GUSTS IN THE
FAR SOUTHEAST TO APPROACH 35 MPH THROUGH THE MORNING HOURS.

HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS
TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH
THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP
INTO THE LOWER AND MID 30S WEST OF MADISON...LEADING TO THE
LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF SOUTH
CENTRAL WISCONSIN SHOULD PRECLUDE WIDESPREAD FROST. 

WIZ052-060-066-071-072-300945-
/O.CAN.KMKX.HW.W.0002.000000T0000Z-110930T1000Z/
SHEBOYGAN-OZAUKEE-MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON...
MILWAUKEE...RACINE...KENOSHA
345 AM CDT FRI SEP 30 2011

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE HIGH WIND WARNING. 

HOWEVER...BRISK NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO 35
MPH AT TIMES...WILL CONTINUE INTO THE AFTERNOON. WINDS WILL
DIMINISH QUICKLY BY THIS EVENING. 

$$

WIZ046-056-062-067-301645-
/O.NEW.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/
MARQUETTE-SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE...
DARLINGTON
345 AM CDT FRI SEP 30 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY. 

* TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON SATURDAY. 

* TEMPERATURE...LOWER TO MID 30S. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DAVIS
5 follow-up statements
911 
WWUS73 KMKX 301518
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 AM CDT FRI SEP 30 2011

...WINDS BECOME VERY LIGHT WEST OF MADISON TONIGHT...LEADING TO
THE LIKELIHOOD OF FROST...

.HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS
TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH
THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP
INTO THE LOWER AND MID 30S WEST OF MADISON...LEADING TO THE
LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF SOUTH
CENTRAL WISCONSIN SHOULD PRECLUDE WIDESPREAD FROST.

WIZ046-056-062-067-302330-
/O.CON.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/
MARQUETTE-SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE...
DARLINGTON
1018 AM CDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY. 

* TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON 
  SATURDAY.

* TEMPERATURE...LOWER TO MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
126 
WWUS73 KMKX 301946
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT FRI SEP 30 2011

...WINDS BECOME VERY LIGHT WEST OF MADISON TONIGHT...LEADING TO
THE LIKELIHOOD OF FROST...

.HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS
TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH
THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP
INTO THE LOWER AND MID 30S WEST OF MADISON...LEADING TO THE
LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF
SOUTH CENTRAL WISCONSIN SHOULD PRECLUDE WIDESPREAD FROST.

WIZ046-056-062-067-010400-
/O.CON.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/
MARQUETTE-SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE...
DARLINGTON
246 PM CDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY. 

* TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON 
  SATURDAY. 

* TEMPERATURE...LOWER TO MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
396 
WWUS73 KMKX 010058
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CDT FRI SEP 30 2011

...WINDS BECOME VERY LIGHT FROM MADISON WEST TONIGHT...LEADING TO
THE LIKELIHOOD OF FROST...

.HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS
TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH
THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP
INTO THE LOWER AND MID 30S NEAR AND WEST OF MADISON...LEADING TO
THE LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN SHOULD PRECLUDE WIDESPREAD
FROST.

WIZ047-057-063-068-010900-
/O.EXA.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/
GREEN LAKE-COLUMBIA-DANE-GREEN-
INCLUDING THE CITIES OF...BERLIN...PORTAGE...WISCONSIN DELLS...
MADISON...MONROE
758 PM CDT FRI SEP 30 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY. 

* TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON 
  SATURDAY. 

* TEMPERATURE...MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ046-056-062-067-010900-
/O.CON.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/
MARQUETTE-SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE...
DARLINGTON
758 PM CDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SATURDAY. 

* TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON 
  SATURDAY. 

* TEMPERATURE...LOWER TO MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
COLLAR
844 
WWUS73 KMKX 010837
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 AM CDT SAT OCT 1 2011

...A FROSTY MORNING OVER PORTIONS OF SOUTH CENTRAL WISCONSIN...

.HIGH PRESSURE OVER WESTERN WISCONSIN WILL RESULT IN LIGHT WINDS
AND CLEAR SKIES OVER MUCH OF SOUTH CENTRAL WISCONSIN EARLY THIS
MORNING. THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL INTO THE
LOW TO MID 30S RESULTING IN AREAS OF FROST.  

A FROST ADVISORY REMAINS IN EFFECT FROM MONTELLO AND GREEN LAKE
SOUTH TO PORTAGE...MADISON AND MONROE...WEST TO REEDSBURG...
DODGEVILLE AND DARLINGTON UNTIL 9 AM CDT THIS MORNING.

WIZ046-047-056-057-062-063-067-068-011400-
/O.CON.KMKX.FR.Y.0005.000000T0000Z-111001T1400Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
337 AM CDT SAT OCT 1 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TIMING...THROUGH MID-MORNING. 

* TEMPERATURE...FALLING INTO THE LOWER TO MIDDLE 30S. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MBK
125 
WWUS73 KMKX 011358
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 AM CDT SAT OCT 1 2011

...FIRST NIGHTS FROST OVER BUT ANOTHER ON THE WAY...

.THE MORNING SUN HAS CAUSED THE FROST TO MELT. BUT HIGH PRESSURE
WILL BUILD INTO EASTERN WISCONSIN TONIGHT BRINGING ANOTHER NIGHT
OF FROST TONIGHT.

WIZ046-047-056-057-062-063-067-068-011500-
/O.EXP.KMKX.FR.Y.0005.000000T0000Z-111001T1400Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
858 AM CDT SAT OCT 1 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. HOWEVER
FROST IS AGAIN LIKELY TONIGHT AND ANOTHER FROST ADVISORY WILL BE
NEEDED. 

$$

HENTZ

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Sep 30, 3:16 AM CDT, 29 minutes earlier.

Area forecast discussion, Sep 30, 3:16 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CDT FRI SEP 30 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM

THE POTENT SURFACE LOW HAS MOVED EAST OVER LAKE HURON EARLY THIS
MORNING...BUT THE TIGHT PRESSURE GRADIENT CONTINUES ACROSS EASTERN
WISCONSIN. WINDS HAVE MOSTLY FALLEN BELOW ALL WARNING/ADVISORY
LEVELS AT THIS POINT...SO WILL DROP ALL WIND HEADLINES.
HOWEVER...EXPECT BRISK CONDITIONS TO CONTINUE...ESPECIALLY IN THE
EAST...WITH WINDS STILL GUSTING TO 35 MPH AT TIMES IN THE SOUTHEAST
THIS MORNING. SHOWERS HAVE ENDED FOR THE TIME BEING...BUT THE MODELS
DO SUGGEST THAT A SHEARED SECONDARY SHORTWAVE DROPPING SOUTH ACROSS
THE LAKE MAY BRING THE RISK FOR SOME SHOWERS TO THE FAR ERN LAKE
SHORE COUNTIES THIS AFTERNOON. CLEARING HAS WORKED INTO ALL BUT THE
ERN 1/3 OF THE CWA THIS MORNING...BUT THE CU RULE INDICATES SOME
CLOUD DEVELOPMENT FOR THE AFTERNOON..EXCEPT MAYBE THE FAR WEST. NOT
MUCH CHANGE TO GOING HIGHS FOR TODAY.

WINDS FALL OFF OVER THE WRN HALF OF THE CWA TONIGHT. COUPLE THIS
WITH CLEARING AND A DRY AIRMASS AND THIS LEADS TO AN INCREASED THREAT
FOR FROST.  AT THIS POINT...HAVE ISSUED A FROST ADVISORY FOR OUR FAR
WESTERN FORECAST AREA.  THE NEXT TIER OF COUNTIES EAST IS
QUESTIONABLE DUE TO POSSIBLE STIRRING OF THE BOUNDARY LAYER WITH
NEARLY 25KT WINDS AT JUST 1KFT UP.  THIS COULD KEEP ENOUGH OF A SFC
BREEZE TO PRECLUDE FROST...BUT THE NEXT SHIFT WILL HAVE TO ASSESS
THIS MORE. THE EAST WILL CERTAINLY BE TOO BREEZY FOR FROST AND SOME
LAKE CLOUDS MAY GRAZE THE FAR EAST.

.SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

HIGH PRESSURE OVERHEAD SATURDAY WILL BRING A PLEASANT DAY TO THE
AREA. THE ONLY POSSIBLE HICCUP COULD BE SOME CLOUDS AND MAYBE A FEW
SHOWERS TOWARD THE LAKE...PARTICULARLY DURING THE MORNING IN THE
SOUTH. MODELS SHOWING SFC-850 MB DELTA T VALUES AROUND 20C...WITH
SOUNDINGS SHOWING SOME LINGERING MOISTURE. FLOW IS MAINLY
NORTHERLY...BUT THERE IS AN EASTERLY COMPONENT WHICH COULD BRING AT
LEAST SOME CLOUDS TO THE FAR SOUTHEAST. OPTED TO LIMIT SLIGHT
CHANCE POPS TO THE MARINE AREAS FOR NOW...BUT MAY NEED TO PUSH
INLAND IF LATER MODEL RUNS SHOW MORE OF A NORTHEAST FLOW. FLOW
TURNS MORE PURE NORTH IN THE AFTERNOON...WITH DRYING
SOUNDINGS...SO SHOULD SEE DIMINISHING CLOUDS/PRECIP CHANCES IN THE
AFTERNOON. OTHERWISE...EXPECT PLENTY OF SUN ACROSS THE CWA...WITH
HIGHS IN THE MID 50S.

MAY SEE SOME MORE FROST SATURDAY NIGHT AWAY FROM THE LAKE...WITH
A PRETTY COOL AND DRY AIRMASS REMAINING IN PLACE. STILL SEEING
SOME 10-15 KT WINDS IN THE LOWEST COUPLE THOUSAND FEET...SO DO NOT
THINK TEMPS WILL BOTTOM AS FAR AS THEY COULD. STILL...MID 30S WITH
A FEW LOW 30S POSSIBLE.

.SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

MODELS IN PRETTY GOOD AGREEMENT IN THE EXTENDED...SUGGESTING SURFACE
HIGH PRESSURE WILL REMAIN PARKED IN THE REGION FROM SUNDAY RIGHT
THROUGH THURSDAY. MEANWHILE...UPPER RIDGING WILL BUILD IN FROM THE
WEST...WITH THE RIDGE AXIS MOVING OVERHEAD BY MID WEEK. IN
SHORT...LOOKS LIKE A BEAUTIFUL WEEK AHEAD. EXPECT ABUNDANT
SUNSHINE...WITH HIGHS WARMING ABOVE NORMAL INTO THE 70S BY MONDAY
OR TUESDAY.

&&

.AVIATION/12Z TAFS/...

SOUTH CENTRAL AREAS HAVE CLEARED OUT...BUT EXPECT DIURNAL
DEVELOPMENT OF CLOUDS BY LATE MORNING.  THE EAST WILL STRUGGLE FOR
ANY CLEARING AS THE DEEP CYCLONIC FLOW WILL KEEP THE CLOUDS MOSTLY
LOCKED IN.  EITHER WAY...CONDITIONS SHOULD BE VFR THROUGH THE
PERIOD. THE WIND IS A MAJOR ISSUE AND WILL BE STRONGEST ACROSS THE
EASTERN TAF SITES AS COMPARED TO MADISON.  EXPECT A FAIRLY QUICK
DIMINISHING OF THE WIND LATER THIS AFTERNOON...ESPECIALLY WITH THE
LOWERING SUN ANGLE.

&&

.MARINE...

HAVE DROPPED THE STORM WARNING FOR A GALE WARNING THAT IS NOW IN
EFFECT UNTIL 21Z...OR 4 PM THIS AFTERNOON. VERY WINDY OUT OVER THE
WATER AS THE PRESSURE GRADIENT REMAINS TIGHT.  EXPECT A SMALL CRAFT
ADVISORY TO THEN BE IN EFFECT WELL INTO SATURDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 2 AM TO 9 AM CDT SATURDAY FOR WIZ046-056-062-
     067.

LM...GALE WARNING UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
SATURDAY THROUGH THURSDAY...DDV
Hazardous weather outlook, Sep 30, 1:50 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
150 AM CDT FRI SEP 30 2011

WIZ046-047-051-052-056>060-062>072-010415-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
150 AM CDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A TIGHT PRESSURE GRADIENT ASSOCIATED WITH STRONG LOW PRESSURE OVER
NORTHERN LOWER MICHIGAN WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS
OVER FAR SOUTHEAST WISCONSIN THROUGH LATE TONIGHT. GUSTS OF 45 TO 60
MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

FROST IS POSSIBLE OVER PORTIONS OF SOUTH CENTRAL WISCONSIN LATE
FRIDAY NIGHT AND EARLY SATURDAY...AND OVER PORTIONS OF SOUTHEAST
WISCONSIN SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS...BUT
WIND REPORTS ARE APPRECIATED.

LMZ643>646-010415-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
150 AM CDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NORTHWESTERLY STORM FORCE WINDS CAN BE EXPECTED FOR A TIME
OVERNIGHT. A STORM WARNING IS IN EFFECT TONIGHT FOR THE NEAR SHORE
WATERS OF LAKE MICHIGAN AS WELL AS THE OPEN WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AFTER THE STORM WARNING EXPIRES FRIDAY MORNING...A GALE WARNING
MAY BE NEEDED FOR THE REMAINDER OF THE DAY...WITH A SMALL CRAFT
ADVISORY LIKELY FOR FRIDAY NIGHT INTO SATURDAY AS THE WINDS AND
WAVES GRADUALLY DIMINISH.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Sep 29, 10:36 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
09/29/2011  M53 MPH          KENOSHA            WI   TRAINED SPOTTER

            SEVERAL SMALL BRANCHES DOWN.

&&

DDV
Local storm report, Sep 29, 10:43 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST 1 E SHEBOYGAN           43.75N 87.70W
09/29/2011  M39.00 MPH       LMZ643             WI   C-MAN STATION

            34 KNOT WIND GUST AT LAKESHORE OBSERVATION. /SGNW3/

0213 PM     HAIL             LOMIRA                  43.59N 88.44W
09/29/2011  M0.25 INCH       DODGE              WI   TRAINED SPOTTER

0229 PM     NON-TSTM WND GST PORTAGE                 43.55N 89.47W
09/29/2011  M47.00 MPH       COLUMBIA           WI   MESONET

            MEASURED 47 MPH GUST AT SAINT JOHNS LUTHERAN SCHOOL.

0231 PM     HAIL             2 E PIPE                43.91N 88.27W
09/29/2011  M0.50 INCH       FOND DU LAC        WI   TRAINED SPOTTER

0245 PM     HIGH SUST WINDS  JANESVILLE AIRPORT      42.62N 89.04W
09/29/2011  M32.00 MPH       ROCK               WI   AWOS

            MEASURED 32 MPH SUSTAINED WINDS AT JANESVILLE AIRPORT
            AWOS.

0249 PM     HAIL             WEST BEND               43.42N 88.18W
09/29/2011  M0.50 INCH       WASHINGTON         WI   TRAINED SPOTTER

0255 PM     NON-TSTM WND GST WISCONSIN DELLS AIRPORT 43.52N 89.77W
09/29/2011  M45.00 MPH       SAUK               WI   AWOS

            MEASURED 45 MPH GUST AT THE WISCONSIN DELLS AIRPORT AWOS.

0258 PM     NON-TSTM WND GST LONE ROCK AIRPORT       43.21N 90.19W
09/29/2011  M54.00 MPH       SAUK               WI   ASOS

0258 PM     NON-TSTM WND GST SHEBOYGAN AIRPORT       43.77N 87.85W
09/29/2011  M45.00 MPH       SHEBOYGAN          WI   ASOS

            MEASURED 45 MPH GUST AT THE SHEBOYGAN AIRPORT ASOS.

0306 PM     HAIL             2 N HARTFORD            43.35N 88.39W
09/29/2011  M0.50 INCH       WASHINGTON         WI   TRAINED SPOTTER

            45 MPH WIND GUSTS ALSO OCCURRING.

0310 PM     HAIL             HARTFORD                43.32N 88.39W
09/29/2011  M0.25 INCH       WASHINGTON         WI   TRAINED SPOTTER

            LOTS OF PEA SIZED HAIL.

0314 PM     NON-TSTM WND GST PARDEEVILLE             43.53N 89.30W
09/29/2011  E51.00 MPH       COLUMBIA           WI   MESONET

            MEASURED 44 MPH GUST AT 20 FEET CONVERTED TO 33 FOOT
            STANDARD WIND.

0314 PM     NON-TSTM WND GST LODI                    43.32N 89.53W
09/29/2011  M46.00 MPH       COLUMBIA           WI   MESONET

            MEASURED 46 MPH GUST AT LODI MIDDLE SCHOOL.

0315 PM     HAIL             HARTFORD                43.32N 88.39W
09/29/2011  M0.75 INCH       WASHINGTON         WI   TRAINED SPOTTER

0320 PM     HAIL             WAUKESHA                43.01N 88.24W
09/29/2011  M0.50 INCH       WAUKESHA           WI   TRAINED SPOTTER

0322 PM     HAIL             LANNON                  43.15N 88.16W
09/29/2011  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

0325 PM     TSTM WND GST     NWS SULLIVAN/MILWAUKEE  42.97N 88.55W
09/29/2011  M46.00 MPH       JEFFERSON          WI   TRAINED SPOTTER

            SUSTAINED 36 MPH.

0327 PM     NON-TSTM WND GST NWS SULLIVAN/MILWAUKEE  42.97N 88.55W
09/29/2011  M53.00 MPH       JEFFERSON          WI   NWS EMPLOYEE

0338 PM     HAIL             NEW BERLIN              42.97N 88.13W
09/29/2011  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

0355 PM     NON-TSTM WND GST MONROE AIRPORT          42.62N 89.59W
09/29/2011  M54.00 MPH       GREEN              WI   AWOS

            MEASURED 54 MPH GUST AT THE MONROE AIRPORT AWOS.

0415 PM     NON-TSTM WND GST MINERAL POINT AIRPORT   42.89N 90.23W
09/29/2011  M46.00 MPH       IOWA               WI   AWOS

            MEASURED 46 MPH GUST AT THE MINEARL POINT AIRPORT AWOS.

0416 PM     HAIL             2 E FRANKLIN            42.90N 87.95W
09/29/2011  M0.25 INCH       MILWAUKEE          WI   PUBLIC

0452 PM     NON-TSTM WND GST 1 S MONROE              42.59N 89.64W
09/29/2011  M68.00 MPH       GREEN              WI   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN.

0455 PM     HIGH SUST WINDS  MONROE AIRPORT          42.62N 89.59W
09/29/2011  M43.00 MPH       GREEN              WI   AWOS

            MEASURED 43 MPH SUSTAINED WIND AT THE MONROE AIRPORT
            AWOS. GUST TO 55 MPH AS WELL.

0455 PM     NON-TSTM WND GST MONROE AIRPORT          42.62N 89.59W
09/29/2011  M55.00 MPH       GREEN              WI   AWOS

            SUSTAINED WIND 43 MPH GUSTING TO 55 MPH AT KEFT AWOS.

0455 PM     NON-TSTM WND GST MILWAUKEE LAKESHORE     43.05N 87.88W
09/29/2011  M44.00 MPH       MILWAUKEE          WI   C-MAN STATION

            MEASURED 44 MPH GUST...OR 38 KNOTS...AT MCKINLEY MARINA.

0510 PM     NON-TSTM WND GST KENOSHA LAKE SHORE      42.59N 87.81W
09/29/2011  M40.00 MPH       KENOSHA            WI   C-MAN STATION

            MEASURED 40 MPH GUST...OR 35 KNOTS...AT THE KENOSHA
            HARBOR. LASTED FOR 10 MINUTES.

0529 PM     NON-TSTM WND GST RACINE                  42.73N 87.78W
09/29/2011  M46.00 MPH       RACINE             WI   MESONET

            MEASURED 46 MPH GUST AT RACINE 21ST CENTURY PREPARATORY
            SCHOOL.

0640 PM     NON-TSTM WND GST MONTELLO                43.79N 89.33W
09/29/2011  M45.00 MPH       MARQUETTE          WI   DEPT OF HIGHWAYS

0645 PM     NON-TSTM WND GST 4 S JANESVILLE          42.63N 89.02W
09/29/2011  E55.00 MPH       ROCK               WI   TRAINED SPOTTER

            ESTIMATED 55 MPH GUST 4 MILES SOUTH OF JANESVILLE. 12
            INCH DIAMETER TREE UPROOTED NEXT TO HAPPY HOLLOW ROAD.

0815 PM     NON-TSTM WND GST MONROE AIRPORT          42.62N 89.59W
09/29/2011  M45.00 MPH       GREEN              WI   AWOS

            SUSTAINED AT 21 MPH GUSTING TO 45.

0902 PM     NON-TSTM WND GST KENOSHA AIRPORT         42.60N 87.93W
09/29/2011  M45.00 MPH       KENOSHA            WI   AWOS

            GUST TO 39 KNOTS AT KENW.

0904 PM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
09/29/2011  M53.00 MPH       KENOSHA            WI   TRAINED SPOTTER

            SEVERAL SMALL BRANCHES DOWN.

&&

MBK
Local storm report, Sep 29, 10:58 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     NON-TSTM WND GST SHEBOYGAN AIRPORT       43.77N 87.85W
09/29/2011  M45 MPH          SHEBOYGAN          WI   ASOS

            39 KNOT WIND GUST AT KSBM. SUSTAINED WINDS OF 30 MPH AT
            TIME OF GUST.

&&

MBK
Local storm report, Sep 29, 11:33 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT THU SEP 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     NON-TSTM WND GST RACINE                  42.73N 87.78W
09/29/2011  M47 MPH          RACINE             WI   TRAINED SPOTTER

            SMALL BRANCHES DOWN.

&&

DDV
Local storm report, Sep 30, 12:21 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI SEP 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     NON-TSTM WND GST KENOSHA                 42.58N 87.82W
09/30/2011  M58 MPH          KENOSHA            WI   TRAINED SPOTTER

&&

DDV
Local storm report, Sep 30, 3:25 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT FRI SEP 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     NON-TSTM WND GST WEST BEND               43.42N 88.18W
09/30/2011  E50 MPH          WASHINGTON         WI   TRAINED SPOTTER

            NO POWER. SMALL BRANCHES DOWN.

&&

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:22 AM CDTGale WarningMKX12 hr
Sep 30, 3:37 PM CDTSmall Craft AdvisoryMKX35 hr

Nearby

Frost Advisories in Wisconsin, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.